See Alike in...

Alike App

Browser

Ewok

637d

Have any of you had this happen? What did you do, or did it go away? This afternoon I was in a rush and took my Venlafaxine pill (I normally drink half a protein shake before I take my pill) but today I took about 6 or so sips just to have something on my stomach and then I took it. Well for the past hour I'd say, I've been having a nasty taste coming up, like acid. (almost like I ate a battery) I'm thinking it has something to do with my pill (?πŸ™„) but you would think by now it would be gone. (I take my pill at 1pm everyday) I've been having severe shortness of breath, shakes (anxiety feels) all afternoon and can't seem to "chill and relax" I lay down and then the acid taste comes back πŸ˜΅β€πŸ’«.

Top reply
    • AfterlifeOfTheParty

      636d

      I always take mine with just one sip of water in the morning and I'm usually ok. I feel like everybody is different, though.

    • AfterlifeOfTheParty

      636d

      I always take mine with just one sip of water in the morning and I'm usually ok. I feel like everybody is different, though.

      • Ewok

        636d

        @AfterlifeOfTheParty you haven't had any problems? Thankfully this time only happened once 🀞 I'm trying to be more aware of having something on my stomach first. LoL

    • bev22

      636d

      There was one med that I used to be on that would cause me to throw up if I didn't eat with it but that is not this one. You might wanna eat before you take it otherwise reflux can happen.

      • Ewok

        636d

        @bev22 yeah, I normally have a protein shake and then take my pills. I've never had a problem with it, but yesterday was the first, I'm thinking I just didn't have enough food in my stomach πŸ˜‘ I won't be doing that today LOL

    • Jlync80

      636d

      Ya never had the meds make me have acid reflux. Sounds like that's ur issue. I do have GERD,/acid reflux. It's probably something u ate or drank.

      • Ewok

        636d

        @Jlync80 yeah, it could have been reflux, I had horrible issues with that years ago and thankfully haven't had it in awhile now.... But it might have been πŸ˜‘ it only lasted a few hours

    • Kimberly1984

      636d

      I take my venaflaxine in the morning with water and other pills and never had that happen before

      • Ewok

        636d

        @Kimberly1984 thankfully it only lasted a few hours πŸ˜‘, I'm thinking I didn't have enough food on my stomach when I took my pill. I also take other pills (but after I've taken my venlafaxine)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion